# SDR IPXA2016041302075

- Difficulty date: March 26, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 30,282 hours, 17,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 284N102046
- Condition: Cracked
- Location: Bs 480-500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG 3, MAIN DECK BS 480-500 WEB BETWEEN LBL 24 AND LBL 45 IS CRACKED ON TOP.  REMOVED, FABRICATED AND INSTALLED NEW INTERCOSTAL ON TR T16, 1200573 IAW SRM 51-40-02.
